# SDR UPS00233610

- Difficulty date: July 23, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- Aircraft time: 51,826 hours, 40,151 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drum
- Part number: 652452514
- Part serial: UP21682
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, RT MLG MANUAL EXTENSION CABLE DRUM IS CORRODED.  REMOVED AND REPLACED PER MM 32-34-01.
